Article Type: Case Reports
Serotonin Syndrome in a Patient Using Paroxetine and Bupropion
Aysegul Kirkas, Faruk Uguz
Serotonin syndrome is an important clinical condition that can occur after excessive central serotonergic activity, generally secondary to the use of combinations of antidepressants. Selective serotonin reuptake inhibitors and bupropion are frequently used in the treatment of major depression in clinical practice. Few cases of serotonin syndrome due to the use of serotonergic antidepressants and bupropion have been reported in the literature. The current case report presents a patient who underwent the serotonin syndrome after the administration of paroxetine and bupropion.

Key words: Serotonin Syndrome, Paroxetine, Bupropion
Psychiatry and Behavioral Sciences 2020;10(3):155-157
Online ISSN: 2636-834X
Creative Commons License This work is licensed under a Creative Commons Attribution 3.0 Unported License